Results 1 to 10 of 10
Suffering13
  1. #1
    Sofa9 is offline New Member
    Join Date
    Nov 2014
    Posts
    6

    Default Suffering13

    Hi folks,
    Ok, here I am at day 13 of withdrawal from 80-100mg Norco per day for four years. (Plus a bonus of 3mg MS for the last 3 months).

    I used the Thomas Recipe with a friend's supervision to withdrawal. Fortunately I had a nice supply of Valium (which I never take), that helped keep me asleep for the first 4 days. A blessing! No Valium since then though. However, since pretty much after that I now toss and turn all night long only sleeping 1.5 to 2 hours a day. That's leaving me totally drained and I just want to stay in bed having no energy. I have taken 1/2 a diphenhydramine before bed but doesn't seem to do much. Also have tried Robaxin which I never took before, which just seems to spin me up more. I decided to go off the meds due to the cost now affecting me by the new laws, and it was affecting my memory pretty badly anyway. So it was time. I sure could get a lot done on that stuff though! Sorry, no promo.
    Anyway, I am committed so that's not a problem, I guess I'm just looking for a bit of encouragement, an estimate of what to expect physically for the next few weeks, and especially any advice on how to get some more darn sleep!! That's the worst, it's killing me.

    Thank you very kindly and have a wonderful day. Got kind of cold, didn't it? :-)
    Sofa9

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,926

    Default

    The best bet for you is to get EXERCISE. Drink plenty of water/good fruit juices. Exercise will help your natural endorphins starting to produce on their own. Time to push yourself forward. Try L-tyrosine with B-6. Sleep is the last thing to return: a hot bath, some sleepy time tea strong and some melatonin or other OTC sleep aid may help. Exercise is the key: take a good hard walk. Stay strong and hang tough: you will get through this. Congratulations on the 13 days!!!

    Peace,

    Iloerose

  3. #3
    Sofa9 is offline New Member
    Join Date
    Nov 2014
    Posts
    6

    Default

    Thanks for your reply. I started exercising five months ago to try and get my body ready for this. I only exercised on day 10 I think, but couldn't sleep at all later that night. I'll see what I can do to push myself to get some in then. It's not just insomnia, I practically feel like I'm going to convulse at night. I can put up with that for a few more days but after that I'm going to need some kind of help, feels like in going to have a freaking coronary. I'm almost 60 so this is very hard on my body. :-(

  4. #4
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,926

    Default

    Hope you got some sleep last night! What do you mean "convulse" at night, RLS? How much valium did you take and were you taking this before detox with any regularity? If it is RLS, try some Hyland's Restful Leg; there is also a product called Hyland's Calms Forte that helps with sleep and anxiety. Yes, it can be harder to do this the older you are. Take care.

    Peace,

    Iloerose

  5. #5
    Sofa9 is offline New Member
    Join Date
    Nov 2014
    Posts
    6

    Default

    Hi again,
    I got about 2 hours again last night but feel not too bad at the moment. By convulse I mean that I repeatedly bunch up. It's me doing it but I feel on the verge of convulsing at times. I guess you could call it RLS, but replace leg with body. The Valium I only took for four days, about 50mg a day spaced out evenly. I never take Valium, that was an exception.
    I have been given perscription RLS medication but stopped taking it as it didn't seem to help.
    I take 100mg Gabapentin regularly but during those first four days I may have taken considerably more than that. I immediately went back to the 100mg per day after that and I wonder if that has something to do with this. After the 200mg last night I did calm down some but still only got 2 hours of sleep.
    Last night I took 2 Dramamine tabs spaced some hours apart. They seemin to make me a bit sleepy. Finally I got up at 5am and took a hit of MJ and a shot of booze. Both of which I never use, period. That was out of desperation. But it helped me to sleep. I do not like either of those and not to worry, I would not continue their use. The shot gave me a stomach ache anyway.
    I will get some exercise in today and see what that does for me. I think I'll continue to take 200mg of Gabapentin as well for a few days before returning to 100mg and to take the Deamamine as well. Hopefully I won't have to resort to the other stuff, especially alcohol which I pretty much consider the root of all evil.
    Lastly, at least at the moment I have a better optimistic outlook than the last few days. I know it's just a matter of time, it's just very difficult to go through both physically as well as mentally which we all know.
    The really plus of the whole thing is that the six months or so of exercise has all but eliminated my back pain!!! That clinched my decision to become free of the pain meds as I healed myself. So once this is all over I should be doing well.
    Thank you for writing to me, I very much appreciate it and will update.
    Sofa9

  6. #6
    Sofa9 is offline New Member
    Join Date
    Nov 2014
    Posts
    6

    Default

    Ok, I have figured out why I have been suffering. First off, since quitting opiates, I have not taken any Tylenol. Strange as it may sound, i believe i was/am addicted to Tylenol as well. I bought some yesterday and after taking a couple, an hour later felt great. Unbelievable. Other off the shelf pain killers did nothing! I think my body was craving it.

    As I have stated after day 4 I have been unable to sleep. I resorted to over the counter sleep aids, (Benadryl and Dramamine), both being antihistamines. I figured out last night that I am hyper sensitive to antihistamines. Although I have taken recommended dosages, I get an overdose reaction!!! Listed OD reactions are as follows: Severe Agitation, Convulsions, Low Blood Pressure... I exercised last night and took a couple Tylenol before bed. I felt tired, sleepy, but just quite couldn't fall asleep. But I felt really good! I became impatient and took two Dramamine (1-2 is recommended dosage). Within one hour I was agonizing! Couldn't lay still, felt like I was going to convulse, my heart hurt, it was terrible, just as the past nights. I finally got a couple hours sleep but still feel rotten while waiting for the Dramamine to wear off. I hadn't taken two before, so this was a bad one. But at least now I know the causes of my suffering. Sheesh, as if the withdrawal itself wasn't bad enough!!!!! Pile this on top of it. Anyway, I'm writing this as I can't be the only person to experience this. I just wrote it off as part of the withdrawal symptoms. It could have went a lot better for me. I'm telling you it was like torture! Beware antihistamines during your withdrawal folks!
    ~Sofa9

  7. #7
    Sofa9 is offline New Member
    Join Date
    Nov 2014
    Posts
    6

    Default

    More specifically, it was the Dramamine that was killing me. I was hypersensitive to it. I felt like this:
    Symptoms of overdose may include unusual weakness, excitement, hallucinations, tremor, muscle twitching, loss of consciousness, and seizures. BEWARE THE DRAMAMINE!
    ~Sofa9 out

  8. #8
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    3,288

    Default

    Quote Originally Posted by Sofa9 View Post
    More specifically, it was the Dramamine that was killing me. I was hypersensitive to it. I felt like this:
    Symptoms of overdose may include unusual weakness, excitement, hallucinations, tremor, muscle twitching, loss of consciousness, and seizures. BEWARE THE DRAMAMINE!
    ~Sofa9 out
    Hi there. Have you tried Melatonin or Valerian for sleep? Both work great. I used 5mg Melatonin after I jumped off Sub. It helped a lot. Sometimes I'd switch it up and use Valerian instead. I'd take either one, take a nice hot bubble bath, then go right to bed. Give it a shot - it's worth trying.

    All the best,
    Kat

  9. #9
    Sofa9 is offline New Member
    Join Date
    Nov 2014
    Posts
    6

    Default

    Hi Kat,
    I have indeed used Melatonin, although I never felt that it had much effect on me. Generally I don't require sleep aids. I have never tried Valerian but I'll keep it in mind. I'm hoping that once I kind of stabilize, (for lack of a better term), that I won't need to take anything to help me sleep. I was able to take my first nap this evening, but after 10 or 15 minutes of sleep a friend called and woke me up! Just my luck, and then I couldn't fall back to sleep. I have some confidence that I will sleep tonight without needing anything but a couple Tylenol and a Gabapentin. Hope, hope, hope, because I am plum worn out right now.
    Thanks for writing Kat, and best to you too Iloerose.
    ~Sofa9

  10. #10
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,926

    Default

    Hope you are doing all right, Sofa9, and got some rest. STAY STRONG.

    Peace,

    Iloerose

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22